Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Xiomara

Veteran Member
  • Total Reviews

    0
  • Content Count

    553
  • Joined

  • Last visited

Posts posted by Xiomara


  1. It's been almost 5 months since I finished my course. And my hair got thinner and it looks like I have very little of it. It's straight thin and medium length. I don't know what to do to speed up the process of having it grow back to how it use to be. It's driving me nuts. I don't like the way my hair looks loose, it's flat and very dead.


  2. It messed me up mentally and emotionally that I regret not telling my BF. Do NOT keep it from ppl who are close to you and your Dr. I regret that so much. I could've been on an anti-depressant while on it. But after my course, I feel so much better now and normal like before.

    Seriously, depression is the worst feeling ever. Don't let that get to you!!


  3. I wonder. Milk and cereal have vitamin A in them, I think.

    Today has been an extreme good day (so far): I have shed a lot less that on previous days. Also, I am becoming slightly more oily, which I take as a good sign.

    If my hair comes back, I will dance in the streets.

    haha

    I feel so unattractive with this little hair, it sux. :(


  4. So i've heard.

    It def. helped with the dry ends and made it shiney! I also heard that it keeps your hair from breaking off and makes it grow strong. I have to buy me a brand new bottle. I had some at home that my sister used, but I never used it. Only twice. Anyway, i'll keep an update.

    My hair is so dry and it doesn't stop the shedding, which I thought it stopped. :wall:


  5. Never used that cream. But while I was on my course(& still), i've used a cream by Nuetrogena, the pore refiner. It has retinol, alpha hydroxy, & 15spf. It wasn't harsh on my skin. A little red but nothing uncomfortable. Helps keep the skin even.

    And Jojoba oil at night. Or a cap of vit. e all over my face. I tend to chage.


  6. the oil usually does come back unfortunately, but it's not as bad as before.

    Oh yes, that I know. But I didn't think the oil on my scalp was going to be the same. Like dirty feeling, everyday. You know? I thought i'd have to wash my hair every other day, not everyday.


  7. Alright, i'm about a month off of my course. My head started to get greasy again. Like I have to wash my hair now everyday or else it'll smell like it's dirty. But not as bad as before Tane. *Sigh* I just hope the oil doesn't come back as bad or worse than before. My skin is starting to get oily again too. But mostly in the middle/T-Zone. But I only have to blot it once...nothing as before where it got extremely oily after an hour of washing. Hated that.


  8. I took it while I was on Accutane. But not together of course. So wait 2 hours before you take each one.

    Make sure your Biotin pills don't contain Vitamin A either. Take the highest dosage too. I'm still taking mine.


  9. You're gorgeous! ANd you have NO scars??? Beautiful skin.

    Oh BTW, i'm a month done with mine. And i'm also still shedding, but not as much as before. Someone here mentioned that your hair becomes normal up to 6 months.

    I'm double dosing on Biotin. I feel unattractive with this little bit of hair. :(


  10. GREAT NEWS!!! :dance:

    I am feeling 100000000% better! It was totally the Accutane leaving my system. I went to the Physciatrist(sp?) today, and she told me that it looks like my depression was only from medication. She said i'm def. not bipolar either. She advised me to stop taking the over the counter herbal supplements to treat moods, I prob. don't need them or medication. But i'm going to see her again, just for my own peace of mind.

    OH, and I also got my BF back! <3 :dance::wub:


  11. I've just started my second month of accutane and I'm seriously feeling so depressed. I've been crying all week long and I can't stop it. Today has been the worst day though. My dad told me that he's going to take me off tane if I keep this up. I've just been so sad and been having lots of tantrums. I don't know what I should do...should I tell my derm? I really don't want him to take me off tane though and plus I lied to him about not having depression before I started tane. Gosh I don't know what I should do, I never suffered from depression like thisbefore. I've also lost my appetite(lost 10 lbs from it) and have been feeling really lonely too. =/

    THis is exactly how I felt on the last couple of months and when I was done.

    Don't ignore it, like I did. I didn't pay no attention to it bc I wasn't feeling suicidal. And I thought in order for you to feel depressed you'd have to feel suicidal. Wrong. *BTW, I NEVER felt suicidal..thank goodness*Please don't ignore it and do tell your derm. It is the worst feeling ever, to feel that way! I read somewhere that you can take anti-depressants while on Tane and be ok. :) The bad feelings will be temporarily, but do tell your derm...it's very important. Emotional/mental health is just as important as physical health too.

    And I lost lots of weight. I'm taking Ensure Plus shakes to help me gain my weight back. Check to see with your derm if you can take that. It has about 25% Vitamin A in it.

    Good luck with everything.


  12. Around that time, my hair got thinner too(mine is naturally thin). Then on my last month it got thinner and that's when I shed lots of hair. The shedding has stopped but i'm not sure how long it'll take for it to get thick to it's normal self again. I'm not that worried about it, since the shedding stopped and I never got bald spots. My derm told me that if you get bald spotting, you may want to stop.

    How is your family's hair gene?


  13. Yeh...basically dont pick/squeeze/pop but if an "accident" happens make sure you disinfect any cut or scrape with hydrogen peroxide

    You can also try taking Zinc, Vitzmin C, Vitmain E

    That's a good combo. I should've done that. I only took vit. C bc I read it heals skin wounds quickly, I didn't know the other ones did that too.

×